Constrained Jacobi polynomial and constrained Chebyshev polynomial
Commun. Korean Math. Soc. 2008 Vol. 23, No. 2, 279-284 Printed June 1, 2008
Young Joon Ahn Chosun University
Abstract : In this paper, we present the constrained \Jacobi polynomial which is equal to the constrained \Chebyshev polynomial up to constant multiplication. For degree $n=4,5$, we find the constrained \Jacobi polynomial, and for $n \ge 6$, we present the normalized constrained \Jacobi polynomial which is similar to the constrained \Chebyshev polynomial.